Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe discomfort, increased heart rate on taking Capaptin, telema. Advice?

Sir, I am 51 yrs age. My pulse rate increases suddenly from 72 to 140 or so. This is for last 10 yrs. Some times it is momentry and some times it last for 10-45 minutes. At that time I feel unfomfortable and a lot of weakness and it become difficult to stand/walk. I had to lay down and take calaptin and restyl. I also have High BP . I was taking Telema 40 and Aten 50 once a day. Earlier I also had metoprolol 50 for about 5 months. Recently, I was having Bronchitis and had medicines for its treatment . thereafter, my pulse increased. As a result, my Atenolol was discontinued and I am now taking capaptin 40 thrice and telema 40 once a day. But with this I am not feeling comfortable and frequently having tendency for increae in hreart rate. Kindly advise.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The medication capaptin 40 and telema 40 which you are right now taking is mainly for controlling your blood pressure.
The pproblem which you are describing is mainly the problem with the electrical activity of the heart and in medical term it is known as arrythemia. It can be of many types and because of many problems.
It is important to have a proper controlled rate of heart to maintain the cardiac function. In case of arrrythemia the abnormality in the heart rate can lead to disturbed heart function and present in various sign and symptoms.
I would suggest you to have a consultation with some cardiologist and try to investigate this problem of racing heart beat and in the mean time keep taking our blood pressure medication and also try to find if this is related to some event which you face and your heart rate start racing. I mean to ask you if any precipatating factor is there which is causing this problem.
Thanks and take care.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor